×

Found 3,928 Documents (Results 1–100)

On the spectral properties of selfadjoint partial integral operators with a nondegenerate kernel. (English. Russian original) Zbl 07825261

Sib. Math. J. 65, No. 2, 475-486 (2024); translation from Vladikavkaz. Mat. Zh. 24, No. 4, 91-104 (2022).
PDFBibTeX XMLCite
Full Text: DOI

A spectral criterion for power-law convergence rate in the ergodic theorem for \({ \mathbb{Z} }^d\) and \({ \mathbb{R} }^d\) actions. (English. Russian original) Zbl 07804694

Sib. Math. J. 65, No. 1, 76-95 (2024); translation from Sib. Mat. Zh. 65, No. 1, 92-114 (2024).
MSC:  37A30 37B05
PDFBibTeX XMLCite
Full Text: DOI

Orthogonal Factors of Operators on the Rosenthal \(X_{p,w}\) spaces and the Bourgain-Rosenthal-Schechtman \(R_{\omega}^{p}\) space. arXiv:2401.09583

Preprint, arXiv:2401.09583 [math.FA] (2024).
BibTeX Cite
Full Text: arXiv

Spectral properties of the generator of a semigroup generated by the Volterra integro-differential equation. (English. Russian original) Zbl 1518.45002

Differ. Equ. 59, No. 2, 283-288 (2023); translation from Differ. Uravn. 59, No. 2, 275-279 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software